# SDR IPXA2017080820286

- Difficulty date: July 25, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Worn
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING NR 1 SPOILER LUG HOLES WORN AT XISP 184.  REPAIRED THE LUG HOLES IAW EA 011-5740-01-A6919, REV IR, AND EO MD11-5740-65187-A.
